# SDR SWAA2024052378202

- Difficulty date: April 23, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 51,730 hours, 31,641 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR BOARD #222CF WITH SIGNS OF DELAMINATION ON TOP OF FLOOR BOARD<[01] REPLACED MAIN CABIN FWD WET AREA FLOOR PANEL 222CF REF. B737-700 AMM 53-21-00-400-801. FLOOR PANEL 222CF WILL BE INSTALL ON FAULT TTG8Q00SGX5U;[02] VERIFIED STEP 1.
